Research Articles


  1. Cortadellas Benítez, Teresa; Cox, David; D'Andrea. The Rees Algebra of Parametric Curves via liftings. J. Pure Appl. Algebra 224 (2020) 869-893. arXiv:1810.02077

  2. Cortadellas Benítez, Teresa; D'Andrea, Carlos; Montoro, Eulàlia. Minimal solutions of the rational interpolation problem. arXiv:1808.02575

  3. Busé, Laurent; Cid Ruiz, Yairon; D'Andrea, Carlos. Degree and birationality of multi-graded rational maps. arXiV:1805.05180

  4. Busé, Laurent; D'Andrea, Carlos; Sombra, Martín, Weimann, Martin. The geometry of the flex locus of a hypersurface. arXiV:1804.08025

  5. Cortadellas Benítez, Teresa; D'Andrea, Carlos; Montoro, Eulàlia. The set of unattainable points for the Rational Hermite Interpolation Problem. Linear Algebra Appl. Vol. 538, 116-142 (2018). arXiv:1704.08563

  6. Chang, Mei-Chu; D'Andrea, Carlos; Ostafe, Alina; Shparlinski, Igor; Sombra, Martín. Orbits of polynomial dynamical systems modulo primes. Proc. Amer. Math. Soc. 146 (2018), no. 5, 20152025. arXiv:1702.01976

  7. D'Andrea, Carlos; Krick, Teresa; Szanto, Agnes; Valdettaro, Marcelo. Closed formula for univariate subresultants in multiple roots. Linear Algebra Appl. Vol. 565, 123-155 (2019) arXiv:1612.05160

  8. Cortadellas Benítez, Teresa; D'Andrea, Carlos; Enescu, Florian. On the resolution of fan algebras of principal ideals over a Noetherian ring. arXiv:1612.02939

  9. Bostan,Alin; D'Andrea, Carlos; Krick, Teresa; Szanto, Agnes; Valdettaro, Marcelo. Subresultants in multiple roots: an extremal case. Linear Algebra Appl. Vol. 529, 185-198 (2017). arXiv:1608.03740

  10. D'Andrea, Carlos; Narváez-Clauss, Marta; Sombra, Martín. Quantitative equidistribution of Galois orbits of small points in the N-dimensional torus. Algebra Number Theory 11 (2017), no. 7, 1627-1655. arXiv:1606.04299

  11. D'Andrea, Carlos; Ostafe, Alina; Shparlinski, Igor; Sombra, Martín. Reductions modulo primes of systems polynomial equations and algebraic dynamical systems.Trans. Amer. Math. Soc. 371 (2019), no. 2, 1169-1198. arXiv.1505.05814

  12. D'Andrea, Carlos; Gómez, Emiliano. Equidistribution in sharing games. Open Journal of Discrete Mathematics (OJDM), Vol.4 No.1 2014

  13. Cortadellas Benítez, Teresa; D'Andrea, Carlos. The Rees Algebra of a monomial plane parametrization. J. Symbolic Comput. 70 (2015), 71-105.arXiv.1311.5488

  14. D'Andrea, Carlos; Sombra, Martín. A Poisson formula for the sparse resultant. Proc. Lond. Math. Soc. (4) 110 (2015), 932964. arXiv.1310.6617

  15. D'Andrea, Carlos. Moving curve ideals of rational plane parametrizations. Lecture Notes in Computer Science, Vol 8942 "Computer Algebra and Polynomials" (ISBN: 978-3-319-15080-2), 30-49 (2015). arXiv.1308.6790

  16. Cortadellas Benítez, Teresa; D'Andrea, Carlos. Minimal generators of the defining ideal of the Rees Algebra associated to a rational plane parameterization with mu=2 . Canad. J. Math. 66 (2014), no. 6, 1225-1249. arXiv.1301.6286

  17. D'Andrea, Carlos; Krick, Teresa; Szanto, Agnes. Subresultants, Sylvester sums and the rational interpolation problem. J. Symbolic Comput. 68 (2015) 72-83. arXiv.1211.6895

  18. D'Andrea, Carlos; Galligo, André; Sombra, Martín. Quantitative equidistribution for the solutions of a system of sparse polynomial equations. American Journal of Mathematics, vol 136 (6), 1543-1579, 2014. arXiv:1203.1843

  19. Cortadellas Benítez, Teresa; D'Andrea, Carlos. Rational plane curves parameterizable by conics. J. Algebra 373 (2013) 453-480. arXiv:1104.2782

  20. D'Andrea, Carlos; Krick, Teresa; Sombra Martín. Heights of varieties in multiprojective spaces and arithmetic Nullstellensatze. Annales Scientifiques de l'ENS, fascicule 4 (2013), 549-627. arXiv:1103.4561

  21. D'Andrea, Carlos; Krick, Teresa; Szanto, Agnes. Subresultants in multiple roots. Linear Algebra Appl. 438 (2013) no.5, 1969-1989. arXiv:1012.4615

  22. Busé, Laurent; D'Andrea, Carlos. Singular factors of rational plane curves. J. Algebra 357 (2012) 322-346. arXiv:0912.2723

  23. Cortadellas Benítez, Teresa; D'Andrea, Carlos. Minimal generators of the defining ideal of the Rees Algebra associated to monoid parametrizations. Comput. Aided Geom. Design 27 (2010), no. 6, 461-473. arXiv:0907.4669

  24. D'Andrea, Carlos; Tabera, Luis Felipe. Tropicalization and irreducibility of generalized Vandermonde determinants. Proc. Amer. Math. Soc. 137 (2009), no. 11, 3647--3656. arXiv:0803.2166v2

  25. D'Andrea, Carlos; Sombra, Martín. The Newton polygon of a rational plane curve. Math.Comput.Sci. (2010) 4:3-24. arXiv:0710.1103

  26. D'Andrea, Carlos;  Sombra, Martín. Rational parametrizations, intersection theory and Newton polytopes. The IMA Volumes in Mathematics and its Applications: Vol 151: Nonlinear Computational Geometry, 35-50 (2009). click

  27. D'Andrea, Carlos; Hong, Hoon; Krick, Teresa; Szanto, Agnes. Sylvester's double sums: the general case. J. Symbolic Comput. 44 (2009), no. 9, 1164-1175. math.AC/0701721

  28. D'Andrea, Carlos; Chipalkatti, Jaydeep (with an appendix by Abdelmalek Abdesselam). On the jacobian ideal of the binary discriminant. Collect. Math. 58,2 (2007), 155-180. math.AG/0601705

  29. D'Andrea, Carlos; Hong, Hoon; Krick, Teresa; Szanto, Agnes. An elementary proof of Sylvester's double sums for subresultants. J. Symbolic Comput. 42 (2007), no.3, 290-297. math.AC/0604418

  30. D'Andrea, Carlos; Lalín, Matilde. On the Mahler measure of resultants in small dimensions. J. Pure Appl. Algebra 209 (2007) no. 2, 393-410. math.NT/0604359

  31. D'Andrea, Carlos; Jeronimo, Gabriela. Rational formulas for traces in zero-dimensional algebras. Appl. Algebra Engrg. Comm. Comput. 19 (2008), no. 6, 495-508. math.AC/0503721

  32. D'Andrea, Carlos; Khetan, Amit. Implicitization of rational surfaces using toric varieties. J. Algebra 303 (2006) 543-565. math.AG/0401403

  33. D'Andrea, Carlos; Krick, Teresa; Szanto, Agnes. Multivariate subresultants in roots. J. Algebra 302 (1), 16-36, 2006. math.AG/0501281

  34. Busé, Laurent; D'Andrea, Carlos. A matrix-based approach to properness and inversion problems for rational surfaces. Appl. Algebra Engrg. Comm. Comput. 17 (2006), no. 6, 393-407. math.AC/0410478

  35. D'Andrea, Carlos; Sombra, Martín. The Cayley-Menger determinant is irreducible for n>=3. Siberian Math. J., 46 (2005), no. 1, 71--76.math.AC/0406359

  36. D'Andrea, Carlos. On the irreducibility of the determinant of the matrix of moving planes. Comm. Algebra 33 (2005), no. 4, 1065-1072.math.AG/0312388

  37. D'Andrea, Carlos; Khetan, Amit. Macaulay style formulas for the toric residue. Compos. Math. 141 (2005), no. 3, 713-728. math.AG/030715

  38. D'Andrea, Carlos; Jeronimo, Gabriela. Subresultants and generic monomial bases. J. Symbolic Comput. 39 (2005), no. 3-4, 259-277. math.AG/0301355

  39. Busé, Laurent; D'Andrea, Carlos. Inversion of parameterized hypersurfaces by means of subresultants. ISSAC 2004, 65-71, ACM, New York, 2004. click

  40. D'Andrea, Carlos; Hare, Kevin G. On the height of the Sylvester resultant. Experiment. Math., 13 (2004), no. 3, 331-341. math.NT/0310276

  41. Busé, Laurent; D'Andrea, Carlos. On the irreducibility of multivariate subresultants. C. R. Acad. Sci. Paris Sér. I Math 338 (2004), 287-290. math.AG/0309374

  42. D'Andrea, Carlos. On the structure of mu-classes. Comm. Algebra 32 (2004), no. 1, 159-165. math.AG/0204177

  43. Busé, Laurent; Cox, David; D'Andrea, Carlos. Implicitization of surfaces in P^3 in the presence of base points. J. Algebra Appl. 2 (2003) 189-214. math.AG/0205251

  44. D'Andrea, Carlos; Emiris, Ioannis Z. Sparse resultant perturbations. In Algebra, Geometry, and Software Systems (edited by Michael Joswig and Nobuki Takayama), Springer Verlag 2002, 93-107. click

  45. D'Andrea, Carlos; Emiris, Ioannis Z. Hybrid sparse resultant matrices for bivariate polynomials. Computer algebra (London, ON, 2001). J. Symbolic Comput. 33 (2002), no. 5, 587-608. click

  46. D'Andrea, Carlos. Macaulay style formulas for sparse resultants. Trans. Amer. Math. Soc. 354 (2002), no. 7, 2595-2629. math.AG/0107181

  47. D'Andrea, Carlos; Emiris, Ioannis Z. Computing sparse projection operators. Symbolic computation: solving equations in algebra, geometry, and engineering (South Hadley, MA, 2000), 121-139, Contemp. Math., 286, Amer. Math. Soc., Providence, RI, 2001. click

  48. D'Andrea, Carlos; Dickenstein, Alicia. Explicit formulas for the multivariate resultant. Effective methods in algebraic geometry (Bath, 2000). J. Pure Appl. Algebra 164 (2001), no. 1-2, 59-86. math.AG/0007036

  49. D'Andrea, Carlos. Resultants and moving surfaces. J. Symbolic Comput. 31 (2001), no. 5, 585-602. math.AG/0101260

  50. Cattani, Eduardo; D'Andrea, Carlos; Dickenstein, Alicia. The A-hypergeometric system associated with a monomial curve. Duke Math. J. 99 (1999), no. 2, 179-207.math.AG/9805005